Alert archive / California / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS San Diego, CA

January 19, 2010Orange County, Riverside County, San Diego County, California

NWS San Diego, CA issued this severe thunderstorm warning at Jan 19, 2010, 2:24 PM PST for Orange County, Riverside County, San Diego County, California. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 19, 2010, 2:24 PM PST (22:24 UTC)
Expired
Jan 19, 2010, 3:15 PM PST
In force
51 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

Counties Orange County, CA, Riverside County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 54 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS56 KSGX 192224
SVRSGX
CAC059-065-073-192315-
/O.NEW.KSGX.SV.W.0002.100119T2224Z-100119T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
224 PM PST TUE JAN 19 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA...
  SOUTHWESTERN RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...
  THIS INCLUDES THE CITIES OF...TEMECULA...HEMET...
  NORTHWESTERN SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 315 PM PST

* AT 221 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM PERRIS TO 13 MILES SOUTH OF LAKELAND VILLAGE...OR ALONG A LINE
  EXTENDING FROM 11 MILES SOUTH OF MORENO VALLEY TO 11 MILES EAST OF
  SAN CLEMENTE...AND MOVING SOUTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MURRIETA BY 230 PM PST...
  HEMET...TEMECULA AND 8 MILES SOUTHWEST OF SAN JACINTO BY 240 PM
  PST...
  EAST HEMET AND 7 MILES SOUTHWEST OF VALLE VISTA BY 245 PM PST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3383 11680 3331 11692 3348 11758 3381 11731
TIME...MOT...LOC 2223Z 301DEG 31KT 3376 11716 3345 11741

$$

SCV
2 follow-up statements
855 
WWUS56 KSGX 192229
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
229 PM PST TUE JAN 19 2010

CAC059-065-073-192315-
/O.CON.KSGX.SV.W.0002.000000T0000Z-100119T2315Z/
SAN DIEGO CA-RIVERSIDE CA-ORANGE CA-
229 PM PST TUE JAN 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM PST
FOR SOUTHEASTERN ORANGE...SOUTHWESTERN RIVERSIDE AND NORTHWESTERN SAN
DIEGO COUNTIES...

AT 228 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOMELAND TO 8 MILES SOUTHWEST OF SANTA ROSA PLATEAU...
OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF HEMET TO 8 MILES
NORTHWEST OF FALLBROOK...MOVING SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MURRIETA HOT SPRINGS AND 8 MILES SOUTHWEST OF SAN JACINTO BY 235 PM
  PST...
  HEMET...EAST HEMET AND TEMECULA BY 240 PM PST...
  RAINBOW AND 7 MILES SOUTHWEST OF VALLE VISTA BY 245 PM PST...
  SAGE BY 250 PM PST...

LAT...LON 3383 11680 3331 11692 3348 11758 3381 11731
TIME...MOT...LOC 2229Z 301DEG 31KT 3373 11710 3342 11736

$$

SCV
026 
WWUS56 KSGX 192308
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
308 PM PST TUE JAN 19 2010

CAC059-065-073-192316-
/O.EXP.KSGX.SV.W.0002.000000T0000Z-100119T2315Z/
SAN DIEGO CA-RIVERSIDE CA-ORANGE CA-
308 PM PST TUE JAN 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE...
SOUTHWESTERN RIVERSIDE AND NORTHWESTERN SAN DIEGO COUNTIES WILL
EXPIRE AT 315 PM PST...

THE LINE OF SEVERE THUNDERSTORMS HAS WEAKENED AND THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3383 11680 3331 11692 3348 11758 3381 11731
TIME...MOT...LOC 2306Z 301DEG 31KT 3357 11678 3326 11704

$$

SCV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 19, 9:30 AM PST, 4 hours 54 minutes earlier.

Area forecast discussion, Jan 19, 9:30 AM PST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST TUE JAN 19 2010

.SYNOPSIS...A SERIES OF PACIFIC STORMS WILL BRING PERIODS OF STRONG
GUSTY WINDS...HEAVY PRECIPITATION...AND HIGH SURF THIS WEEK. THE
NEXT STORM WILL MOVE THROUGH TODAY...FOLLOWED BY ANOTHER WEDNESDAY
AFTERNOON AND EVENING AND YET ANOTHER THURSDAY INTO FRIDAY. DRY AND
WARMER LATE SATURDAY THROUGH EARLY MONDAY UNDER HIGH PRESSURE.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

.SHORT TERM (REMAINDER OF TODAY-FRIDAY)...A COLD FRONT WAS RAPIDLY
APPROACHING FROM THE NW THIS MORNING. THE 12Z NKX SOUNDING WAS STILL
MODERATELY MOIST WITH STRONG WLY WINDS ALOFT. ONSHORE GRADIENTS TO
THE N AND WEAK ONSHORE TO THE E.

A LITTLE WARM ADVECTION AHEAD OF THE APPROACHING COLD FRONT HAS
LIFTED THE SNOW LEVELS THIS MORNING...BUT THEY WILL LOWER TO ABOUT
5500-6000 FT AS THE FRONT MOVES THROUGH THIS AFTERNOON. IN
GENERAL...THE SYSTEM TODAY WILL NOT BE QUITE AS STRONG AS YESTERDAY
BUT IT IS COLDER WITH MORE INSTABILITY. RAINFALL TOTALS SHOULD RANGE
FROM ABOUT AN INCH IN THE COASTAL AND VALLEY AREAS AND TWO INCHES ON
THE COASTAL MOUNTAIN SLOPES. HOWEVER...COLDER AIR ALOFT WILL CAUSE
CONVECTIVE SHOWERS WITH AND BEHIND THE FRONT THAT WILL RESULT IN
MORE VARIABLE RAINFALL TOTALS. LOCAL SNOW ACCUMULATIONS AT THE
HIGHER ELEVATIONS OF THE SAN BERNARDINO AND RIVERSIDE COUNTY
MOUNTAINS WILL RANGE FROM 6 TO 12 INCHES. THERE WILL ALSO BE A
THREAT OF THUNDERSTORMS. RAIN RATES OF CLOSE TO AN INCH PER HOUR ARE
LIKELY WITH THE FRONT OR IN THUNDERSTORMS. THERE IS ALSO A
POSSIBILTY OF WATERSPOUTS...FUNNEL CLOUDS OR AN ISOLATED TORNADO.

THE THIRD IN THE SERIES OF STORMS IS EXPECTED WEDNESDAY AFTERNOON
AND EARLY EVENING. THERE WILL BARELY BE A BREAK BEFORE THE NEXT
STRONGEST AND COLDEST IN THE SERIES OF STORMS IS EXPECTED THURSDAY
INTO FRIDAY. THE SHOWERS SHOULD TAPER OFF DURING THE DAY FRIDAY.
WIDESPREAD STRONG AND POSSIBLY DAMAGING WINDS THURSDAY. NUMEROUS
HEAVY SHOWERS AND SCATTERED THUNDERSTORMS AND STRONG UPSLOPE FLOW
WILL CAUSE LARGE PRECIP ACCUMULATIONS INTO FRIDAY. THE SNOW LEVEL
WILL INITIALLY INCREASE IN WARM ADVECTION AHEAD OF THESE SYSTEMS AND
THEN EVENTUALLY LOWER TO NEAR 4500 FT BY FRIDAY. THE PATTERN FOR
THURSDAY WILL BE FAVORABLE FOR WATERSPOUTS AND ISOLATED TORNADOES IN
THE COASTAL AND VALLEY AREAS.

&&

.LONG TERM (SATURDAY-TUESDAY)...DRY NW FLOW SATURDAY AND RIDGING
SUNDAY WILL BRING FAIR AND WARMER WEATHER. ANOTHER WEAK STORM WILL
BRING MORE CLOUDS AND COOLING WITH A CHANCE OF PRECIP LATE MONDAY
INTO TUESDAY.

&&

.HYDROLOGY...THE PRECIPITATION THIS WEEK HAS THE POTENTIAL TO
GENERATE RAINFALL OF 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY
25 INCHES ON THE COASTAL MOUNTAIN SLOPES...WITH HIGHEST TOTALS ON
SOUTH AND SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY
MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL
IS POSSIBLE.

&&

.AVIATION...
191545Z...SIMILAR WEATHER PATTERN TODAY AS YESTERDAY. WARM FRONT
MOVING ACROSS THE AREA AT THIS TIME HAS INCREASED CLOUDS TO BROKEN
BETWEEN FL020-FL065 AND OVERCAST BETWEEN FL150-FL300 AND TEMPORARILY
LIFTED FREEZING LEVEL TO FL085. A STRONG COLD FRONT CURRENTLY ALONG
THE CENTRAL CALIFORNIA COAST IS MOVING RAPIDLY SOUTHEAST NEAR 40
KNOTS. EXTRAPOLATION HAS COLD FRONT MOVING ACROSS KONT AND KSNA
AROUND 2100 UTC...ACROSS KCRQ/KSAN AROUND 2300 UTC...AND PUSHING
EAST OF MOUNTAINS BY 20/0300 UTC. CLOUD LAYERS MERGING TO OVERCAST
AS COLD FRONT NEARS THEN LOWERING TO BROKEN-SCATTERED FL020-FL100
BETWEEN 0300-0600 UTC FOLLOWING FRONT AND FREEZING LEVEL LOWERING TO
FL055-060. MOUNTAINS MOSTLY OBSCURED THROUGHOUT PERIOD DUE TO MOIST
UPSLOPE FLOW. S TO SW WINDS INCREASING TO 35 KT BELOW FL100...SW
45-65 KT IN THE FL100-FL200 LAYER...AND W 100-165 KT IN THE
FL250-FL400 LAYER BY 2000 UTC. JET STREAM WINDS WILL CONTINUE
STRONG THROUGH TONIGHT...WHILE BELOW FL200 WINDS WILL SHIFT TO W AND
DIMINISH BY ABOUT HALF AFTER 20/0300 UTC. EXPECT A REPEAT OF ABOVE
SCENARIO ON WEDNESDAY WHEN A THIRD FRONTAL WAVE MOVES IN.

&&

.MARINE...
191615Z...LARGE WESTERLY SWELL BUILDING TO AROUND 15 FEET TODAY AND
STAYING AT OR ABOVE 15 FEET THROUGH REMAINDER OF WEEK. SERIES OF
STRONG COLD FRONTS ACCOMPANIED BY GALE OR NEAR GALE FORCE WINDS
MOVING THROUGH ABOUT EVERY 24 HOURS THROUGH AT LEAST THURSDAY WILL
GENERATE SHORT PERIOD SOUTHERLY SWELL AT NEAR RIGHT ANGLES TO THE
MAIN SWELL AND RESULT IN VERY ROUGH SEAS AT TIMES...ALONG WITH POOR
FORM FOR SURFING. SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS HAVE
BEEN EXTENDED THROUGH SUNDAY MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

CA...WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM PST WEDNESDAY FOR
     APPLE AND LUCERNE VALLEYS-ORANGE COUNTY COASTAL AREAS-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SANTA ANA MOUNTAINS AND
     FOOTHILLS.

     HIGH SURF ADVISORY FROM 6 AM THIS MORNING TO 10 AM PST SUNDAY
     FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL
     AREAS.

     FLASH FLOOD WATCH FROM 10 AM PST THIS MORNING THROUGH THURSDAY
     AFTERNOON FOR ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO
     COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE-SANTA ANA MOUNTAINS AND FOOTHILLS.

     WINTER STORM WARNING FROM 10 AM THIS MORNING TO 6 PM PST
     THURSDAY FOR SAN BERNARDINO COUNTY MOUNTAINS.

     WINTER STORM WARNING FROM NOON TODAY TO 8 PM PST THURSDAY FOR
     RIVERSIDE COUNTY MOUNTAINS.

     FLASH FLOOD WATCH FROM NOON PST TODAY THROUGH THURSDAY EVENING
     FOR RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY COASTAL
     AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY VALLEYS.

     WIND ADVISORY FROM NOON TODAY TO 6 PM PST WEDNESDAY FOR
     RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY COASTAL AREAS-
     SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY VALLEYS.

PZ...SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR COASTAL WATERS
     FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...ATKIN
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 19, 6:40 AM PST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
640 AM PST TUE JAN 19 2010

CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-200000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
640 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING RAIN...HEAVY
AT TIMES...LOCAL STRONG GUSTY WINDS AND SNOW AT THE HIGHER
ELEVATIONS TODAY. THERE COULD ALSO BE THUNDERSTORMS WITH SMALL HAIL
AND DEADLY LIGHTNING.

WINTER STORM WARNINGS...WIND ADVISORIES...HIGH SURF ADVISORIES AND
FLASH FLOOD WATCHES ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SERIES OF POWERFUL WINTER STORMS WILL AFFECT SOUTHERN CALIFORNIA
THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG
WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS
INCLUDE FLASH FLOODING...HIGH SURF AND BEACH EROSION.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS
REQUESTED.

ATKIN

In the hours before

Local storm report, Jan 19, 2:19 PM PST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
219 PM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     NEWPORT BEACH           33.61N 117.91W
01/19/2010  M93.00 MPH       PZZ655             CA   FIRE DEPT/RESCUE

            93 MPH GUST 1230 PM MEASURED BY LIFEGUARDS AT NEWPORT
            BEACH PIER. ALSO MEASURED GUSTS TO 72 AND 73 MPH.

0145 PM     TORNADO          HUNTINGTON BEACH        33.69N 118.01W
01/19/2010                   ORANGE             CA   EMERGENCY MNGR

            PROBABLE TORNADO IN HUNTINGTON BEACH. BOATS UPLIFTED AND
            DAMAGED IN THE HB HARBOR. DAMAGE TO BUILDING IN AREAS.
            CAR FLIPPED 16400 PCH.

0145 PM     TSTM WND DMG     COSTA MESA              33.67N 117.91W
01/19/2010                   ORANGE             CA   EMERGENCY MNGR

            DAMAGE TO MOBILE HOMES REPORTED BY ORANGE COUNTY
            EMERGENCY MANAGEMENT

0145 PM     TSTM WND DMG     SEAL BEACH              33.76N 118.08W
01/19/2010                   ORANGE             CA   EMERGENCY MNGR

            WIND DAMAGE TO BUILDINGS REPORTED IN SEAL BEACH BY ORANGE
            COUNTY EMERGENCY MANAGEMENT.

&&

PURPURA

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 4:00 PM PSTFlash Flood WarningSGXSan Diego60 min
Jan 18, 5:34 PM PSTAreal Flood AdvisorySGXSan Diego86 min
Jan 19, 3:20 AM PSTWinter Storm WarningSGXRiverside, San Bernardino15 hr
Jan 19, 3:29 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego15 hr
Jan 19, 3:42 AM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego14 hr
Jan 19, 12:45 PM PSTTornado WarningSGXOrange45 min
Jan 19, 1:28 PM PSTTornado WarningSGXOrange22 min
Jan 19, 1:42 PM PSTSpecial Marine WarningSGX61 min
Jan 19, 1:54 PM PSTTornado WarningSGXOrange, San Diego36 min
Jan 19, 2:00 PM PSTSevere Thunderstorm WarningSGXRiverside, San Bernardino45 min
Jan 19, 2:35 PM PSTTornado WarningSGXSan Diego40 min

Nearby

Severe Thunderstorm Warnings in California, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.